MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.0414H FIXED TIBIAL INSERT SIZE 4/14MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.0414H FIXED TIBIAL INSERT SIZE 4/14MM; KNEE FIXED TIBIAL INSERT
Model Number 02.09.0414H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 3 months after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.The patient was previously implanted with competitor's components and was revised with hinge system.
 
Additional Manufacturer Narrative
Batch review performed on 06 october 2022: lot 189416: (b)(4) items manufactured and released on 15-feb-2019.Expiration date: 2024-feb-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.

Brand Name
GMK-HINGE 02.09.0414H FIXED TIBIAL INSERT SIZE 4/14MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15698466
Report Number3005180920-2022-00796
Device Sequence Number17685817
Product Code KRO
UDI-Device Identifier07630030825200
UDI-Public07630030825200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2024
Device Model Number02.09.0414H
Device Catalogue Number02.09.0414H
Device Lot Number189416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown